# SDR TWRA96217

- Difficulty date: July 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611FF
- Make and model: Boeing 747282B
- Aircraft serial: 20502
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, FOUND FLOOR EVAC EGRESS LIGHT STRIP INOP AT SEAT 35C.  FOUND CONNECTOR LOOSE, RE-SEATED AND SECURED.  OPS CHECK OK PER MM 33-51-00.  (M)
